RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2003 Volume 1, Pages 18–29 (Mi cmfd28)

This article is cited in 6 papers

Equations of Advanced–Retarded Type and Solutions of Traveling-Wave Type for Infinite-Dimensional Dynamic Systems

L. A. Beklaryan

Central Economics and Mathematics Institute, RAS

Abstract: In the paper we study infinite-dimensional dynamic systems with the Frenkel–Kontorova potentials. For such systems we describe their traveling-wave-type solutions, which are solutions for the corresponding boundary-value problem with nonlocal conditions. Describing the mentioned solutions is equivalent to describing the space of solutions for a functional differential equation that can be canonically derived from the original dynamic system. The stability of traveling-wave-type solutions is also investigated.

UDC: 517.929


 English version:
Journal of Mathematical Sciences, 2004, 124:4, 5098–5109

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025